Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Collagen IV-derived peptide binds hydrophobic cavity of Legionella pneumophila Mip and interferes with bacterial epithelial transmigration
Authors: Ünal, C.; Schwedhelm, K. F.; Thiele, A.; Weiwad, M.; Schweimer, K.; Frese, F.; Fischer, G.; Hacker, J.; Faber, C.; Steinert, M.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Cellular Microbiology
Volume: 13
Start Page: 1558
End Page: 1572
Document Type: Article
ID: 579688.0
Genome-wide atlas of gene expression in the adult mouse brain
Authors: Lein, E. S.; Hawrylycz, M. J.; Ao, N.; Ayres, M.; Bensinger, A.; Bernard, A.; Boe, A. F.; Boguski, M. S.; Brockway, K. S.; Byrnes, E. J.; Chen, L.; Chen, T. M.; Chin, M. C.; Chong, J.; Crook, B. E.; Czaplinska, A.; Dang, C. N.; Datta, S.; Dee, N. R.; Desaki, A. L.; Desta, T.; Diep, E.; Dolbeare, T. A.; Donelan, M. J.; Dong, H. W.; Dougherty, J. G.; Duncan, B. J.; Ebbert, A. J.; Eichele, G.; Estin, L. K.; Faber, C.; Facer, B. A.; Fields, R.; Fischer, S. R.; Fliss, T. P.; Frensley, C.; Gates, S. N.; Glattfelder, K. J.; Halverson, K. R.; Hart, M. R.; Hohmann, J. G.; Howell, M. P.; Jeung, D. P.; Johnson, R. A.; Karr, P. T.; Kawal, R.; Kidney, J. M.; Knapik, R. H.; Kuan, C. L.; Lake, J. H.; Laramee, A. R.; Larsen, K. D.; Lau, C.; Lemon, T. A.; Liang, A. J.; Liu, Y.; Luong, L. T.; Michaels, J.; Morgan, J.; Morgan, R. J.; Mortrud, M. T.; Mosqueda, N. F.; Ng, L. L.; Ng, R.; Orta, G. J.; Overly, C. C.; Pak, T. H.; Parry, S. E.; Pathak, S. D.; Pearson, O. C.; Puchalski, R. B.; Riley, Z. L.; Rockett, H. R.; Rowland, S. A.; Royall, J. J.; Ruiz, M. J.; Sarno, N. R.; Schaffnit, K.; Shapovalova, N. V.; Sivisay, T.; Slaughterbeck, C. R.; Smith, S. C.; Smith, K. A.; Smith, B. I.; Sodt, A. J.; Stewart, N. N.; Stumpf, K. R.; Sunkin, S. M.; Sutram, M.; Tam, A.; Teemer, C. D.; Thaller, C.; Thompson, C. L.; Varnam, L. R.; Visel, A.; Whitlock, R. M.; Wohnoutka, P. E.; Wolkey, C. K.; Wong, V. Y.; Wood, M.; Yaylaoglu, M. B.; Young, R. C.; Youngstrom, B. L.; Yuan, X. F.; Zhang, B.; Zwingman, T. A.; Jones, A. R.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Nature
Volume: 445
Start Page: 168
End Page: 176
Document Type: Article
ID: 294036.0
Domain, Motions of the Mip Protein from Legionella pneumophila
Authors: Horstmann, M.; Ehses, P.; Schweimer, K.; Steinert, M.; Kamphausen, T.; Fischer, G.; Hacker, J.; Rösch, P.; Faber, C.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Biochemistry
Volume: 45
Start Page: 12303
End Page: 12311
Document Type: Article
ID: 293639.0
Letter to the Editor:1H, 13C, 15N backbone and side chain resonance assignment of Mip(77-213) the PPIase domain of the Legionella pneumophila Mip protein
Authors: Horstmann, M.; Kamphausen, T.; Schweimer, K.; Steinert, M.; Hacker, J.; Haase, A.; Roesch, P.; Fischer, G.; Faber, C.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Journal of Biomeolecular NMR
Volume: 31
Start Page: 77
End Page: 78
Document Type: Article
ID: 255456.0
Toroidal resolutions for some matrix singularities.
Editors: Faber, C.
Authors: Faltings, Gerd
Title of Book: Moduli of Abelian Varieties, Texel Island 1999
Start Page: 157
End Page: 184
Place of Publication: Basel
Publisher: Birkhäuser
Date of Publication (YYYY-MM-DD): 2001
Document Type: InBook
ID: 136998.0
Mirror symmetry and quantization of abelian varieties.
Editors: Faber, C.
Authors: Manin, Yuri I.
Title of Book: Moduli of Abelian Varieties, Texel Island 1999
Start Page: 231
End Page: 254
Place of Publication: Basel
Publisher: Birkhäuser
Date of Publication (YYYY-MM-DD): 2001
Document Type: InBook
ID: 137038.0
 
Full text / Content available
Plane curves with small linear orbits II.
Authors: Aluffi, P.; Faber, C.
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: International Journal of Mathematics
Volume: 11
Start Page: 591
End Page: 608
Document Type: Article
ID: 136801.0
Logarithmic series and Hodge integrals in the tautological ring. With an appendix by Don Zagier.
Authors: Faber, C.; Pandharipande, R.
Date of Publication (YYYY-MM-DD): 2000
Title of Journal: Michigan Mathematical Journal
Volume: 48
Start Page: 215
End Page: 252
Document Type: Article
ID: 744888.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.